# SDR C2XA02IA252

- Difficulty date: December 14, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 1859
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW NOTED THAT THERE WAS A STRONG SMELL OF DEICE FLUID IN THE CABIN.  CONTRACT MAINTENANCE INSPECTED THE AIRCRAFT, AND, PLACED THE RECIRCULATION FAN ON MEL, AND, SECURED THE CIRCUIT BREAKER IN THE OPEN POSITION.  MAINTENANCE REMOVED AND REPLACED THE RECIRCULATION FAN, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
